# SDR DALA13050976812

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON TOP AND BOTTOM SURFACE OF FLOOR SUPPORTS BS 740-765, BETWEEN LT AND RT TRANSITION PANEL'S AT NUTPLATES.  REMOVED CORROSION FROM FLOOR SUPPORTS IAW SRM 53-00-53, FIG 101.  FOUND TO BE WITHIN LIMITS.  BLENDED IAW ER/491157-14MA.
